# SDR AU000906

- Difficulty date: September 18, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Condition: Misinstalled
- Location: Tcas
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) TCAS ANTENNA MOUNTED ON THE TOP OF THE FUSELAGE LEAKING AIR THROUGH THE SEALANT. DURING REMOVAL OF THE ANTENNA IT WAS FOUND THAT THE TWO REAR SCREWS HAD LOOSE NUTS AND WASHERS INSTEAD OFANCHOR NUTS. THE RH FRONT SCREW WAS ALSO SPINNING IN THE ANCHOR NUT. ON REASSEMBLY OF THE ANTENNA IT WAS FOUND THAT THE REARSCREWS WERE TOO LONG AND BOTTOMED OUT LEAVING THE ANTENNA LOOSE ON THE MOUNT PLATE. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
